# SDR MASA200500483

- Difficulty date: June 23, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 3,939 hours, 2,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE IN ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED CIRCUIT BOARD. OPERATIONAL CHECK GOOD.
